So, I did a Google search on one of my meds today (Doxepin) and found that breast enlargement is listed as a side effect.

So that's what's happening!

I posted here before about buying bras and how my size went up again, to 32G/34F. I haven't gained weight recently, although I did gain quite a bit after starting on the medicine. Does this medicine like redistribute fat from other places to the boobs? Is that what's going on?

I do feel slightly vindicated by knowing this. Like, my body hasn't just spontaneously decided I need bigger boobs, something is causing this. I still don't understand the mechanism for it but whatever. PubMed has failed me in figuring out why I can't take this medicine in grape juice or why someone thought "blueberry mint" was a perfectly fine flavor for a medicine, so I don't know if there are answers for this or not.

But at least I can say that my medicine is weird and don't have to say my boobs are weird. :)